# SDR 98ZZZX1693

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4S
- Make and model: Beech B300
- Aircraft serial: FL107
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 1013810125
- Condition: Failed
- Location: Lt Brake
- Part time: 175 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LEFT BRAKE DEICE INOPERABLE.  MAINTENANCE CHECK-OUT REVEALED SWITCH IN VALVE APPEARS INOPERATIVE AS VALVE WAS PHYSICALLY IN THE OPEN POSITION, ON COMMAND.  THIS VALVE WAS INSTALLED ONLY 6 MONTHS.
